Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/18065
Title: On local modularity and interpolation in entailment systems
Authors: Veloso, PAS
Fiadeiro, JL
Veloso, SRM
First Published: 31-May-2002
Citation: INFORMATION PROCESSING LETTERS, 2002, 82 (4), pp. 203-211
DOI Link: 10.1016/S0020-0190(01)00271-X
ISSN: 0020-0190
Links: http://hdl.handle.net/2381/18065
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.